Hello jaxala, Some of the signs are: Taking more than prescribed, Taking them more often than prescribed, Taking them whether they need them or not, Shakey when not taking them, Wanting more way too soon, Not being able to focus on anything other than taking the meds, Acting strange when on the meds because of taking too many, Throwing a fit if they don't have any of the meds in question. This is some important ones for now, if there is anything in particular going on write in and let me know I will try to help if I can. Unfortunately I have had alot of experience in this but I don't know everything but will try if you would like me too. marjorie zych
The things I would look for/at are: filling the prescription early, severe mood swings when on or off meds, when off/out they sleep most of the day or if not sleeping they are extremely lazy (depressed), and a major one would be, nothing really excites them or gets them motivated unless on meds. Physical effects are sudden aches or pains (usually in the legs), loss of appetite, insomnia, anxiety, apprehension, and sweating. ***But these are usually caused by abusing pain killers and stimulants.
Another sign is telling doc the prescription got lost, continues to use more and more meds KNOWING all the risks involved, including health. Willing to put job, family, friends, on the back burner. Spends the money needed for other things like bills and clothes, etc Meds have to come first. Has this person shown any of these signs?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2011 • 3 answers
Posted 15 May 2011 • 2 answers
Posted 18 Nov 2013 • 1 answer
Posted 11 Dec 2013 • 1 answer
Posted 20 Jan 2015 • 2 answers